# SDR HEEA954980

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 356H2801
- Condition: Inoperative
- Location: Anti Coll
- Part time: 1,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT INOPERATIVE AND MOUNTING BRACKET WORN & BROKEN.
